| Model Number |
TIGHTROPE, ABS, IMPLANT |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the suture tore when tightening the loop.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-1588tn serial/batch number (b)(6) was received for investigation.Upon evaluation, it was noted that the suture system was damaged because the loops were broken off, frayed was observed on the tail of the returned suture.No functional test is applicable for this device.The most likely cause can be attributed to use error, as excessive force on the shortening suture strands may break the strands.